# SDR SWIA2023011007

- Difficulty date: January 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 37,923 hours, 37,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 589.00, BETWEEN STGR 19R - 20R. MARKED.     (C-CHECK RO 2/18/2023)    REMOVED CORROSION ON FRAME FS589.00, BETWEEN STGR 19R-20R REF. CRJ-200 SRM, 51-21-06. PARTS FABBED AND INSTALLED REPAIR PARTS FRAME SECTION -1 AND FRAME SPLICE -2 ON FRAME FS589.00 BETWEEN STGR 19R-20R REF. CRJ-200 REO 601R-53-61-7955 REV --, DATED: 2023-01-31 COMPLIED 51-900-1003-SKY
